Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 12, Pages 715-741
http://dx.doi.org/10.1155/S1085337503209039

Estimates for the Green function and singular solutions for polyharmonic nonlinear equation

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 1060, Tunisia

Received 5 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Imed Bachar, Habib Màagli, Syrine Masmoudi, and Malek Zribi, “Estimates for the Green function and singular solutions for polyharmonic nonlinear equation,” Abstract and Applied Analysis, vol. 2003, no. 12, pp. 715-741, 2003. doi:10.1155/S1085337503209039